|
Volumn , Issue , 1996, Pages 184-193
|
Probabilistic approximation of metric spaces and its algorithmic applications
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ALGORITHMS;
HIERARCHICAL SYSTEMS;
OPTIMIZATION;
PROBABILITY;
PROBLEM SOLVING;
RANDOM PROCESSES;
TREES (MATHEMATICS);
HIERARCHICALLY WELL SEPARATED TREES;
METRIC SPACES;
ONLINE ALGORITHMIC PROBLEMS;
POLYLOGARITHMIC DISTORTION;
PROBABILISTIC APPROXIMATION;
RANDOMIZED ALGORITHMS;
APPROXIMATION THEORY;
|
EID: 0030393774
PISSN: 02725428
EISSN: None
Source Type: Conference Proceeding
DOI: None Document Type: Conference Paper |
Times cited : (701)
|
References (0)
|